MathSciNet Relay Station
MathSciNet bibliographic data
MR808651 (87a:47019) 47A50 (65J10)
Luecke, Glenn R.; Hickey, Kevin R. Convergence of approximate solutions of an operator equation. Houston J. Math. 11 (1985), no. 3, 345–354.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement